# SDR IXXA06SMN066S

- Difficulty date: February 24, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, EO 25-DC8-198 R9 INSTALL COMAT BOX.  PERFORMED MAJOR ALTERATION IAW FAA FORM 8110-3 DATE 09-23-05, ATI DWG A95166-4 REV N DATE 09-23-05.  INSTALLED COMAT BOX IAW ATI DWG 95166-4.  COMPLIED WITH EO 25-DC8-198.
